Generalized functions with pseudobounded support in constructive mathematics. Yoshida, S. 22(6):783–802, 2006.
Generalized functions with pseudobounded support in constructive mathematics [link]Paper  bibtex   
@ARTICLE{Yos06,
  author = {Yoshida, Satoru},
  title = {Generalized functions with pseudobounded support in constructive
	mathematics},
  journal = JC,
  year = {2006},
  volume = {22},
  pages = {783--802},
  number = {6},
  keywords = {bib,con},
  url = {http://dx.doi.org/10.1016/j.jco.2006.06.003}
}
Downloads: 0